# SDR 2002UALA00436

- Difficulty date: March 12, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1681 RBL 49 FLOORBEAM HAS EXCESS MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER STRAP INSTALLED.
